MAUDE Adverse Event Report: SURE-T PARADIGM; CONTACT DETACH G29 80/6 PCC

SURE-T PARADIGM; CONTACT DETACH G29 80/6 PCC
Model Number MMT-866
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in (b)(6).The patient reported leaks at the tubing connector, as the infusion set's tubing detached at the tubing connector while the patient was sleeping.The site location was patient's belly.Reportedly, the infusions were not stored, or used, in a place where they might have been exposed to extreme temperatures and humidity.The patient was unsure whether there was any stress or pull on the tubing and the pump was not dropped with the set connected to patient's body.No further information available.

Brand Name
SURE-T PARADIGM
Common Device Name
CONTACT DETACH G29 80/6 PCC
MDR Report Key10384004
Report Number3003442380-2020-00353
Device Sequence Number2004595
Product Code FPA
UDI-Device Identifier05705244006058
UDI-Public05705244006058
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date09/01/2021
Device Model NumberMMT-866
Device Lot Number5259019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2020
Initial Report FDA Received Date08/10/2020
Patient Sequence Number1